# SDR SWAA2022013108029

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; DOOR CUTOUT FWD SCUFF PLATE IS CORRODED. / AFT CARGO COMPARTMENT DOOR CUT OUT FORWARD SCUFF PLATE WAS VARIFIED TO HAVE CORROSION DAMAGE THERE ARE NO PIBLISHED DAMAGE LIMITS FOR P/N 453A2611-1 RECIVED NEW PART 453A2611-1 TO BE INSTALLED ON S/W/A JOB CARD JPANEL-141-CLOSE.
